# SDR SWIA202164825

- Difficulty date: December 1, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER SKIN IS CHAFED AT THE FORWARD AND AFT LOWER CORNERS FROM CONTACT WITH THE DOOR SCUFF PLATE.   (C CHECK RO 3/11/2022)   REPAIRED CARGO DOOR I.A.W. MHIRJ REO 601R-52-31-361 REV.--, DATED 2022-01-04. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFROMED.
